# SDR UPS06M47929

- Difficulty date: September 5, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Out Of Adjust
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE PRESS TO TEST FUNCTION INOP.  ADJUSTED AND CHECKED PTT SWITCH IAW MM 25-61-04.  FOUND SATIS, THIS CLOSES DMI.
